Narrow Results Clear All
Search results for "Hospital Pharmacy"
Cases & Commentaries
- Web M&M
Robert L. Poole, PharmD; Tessa Dixon, PharmD; December 2010
Following a vehicle collision, a man admitted to the hospital was given a twofold overdose of dexamethasone, due to confusion about administration instructions on a multidose vial.
Journal Article > Review
Young J, Slebodnik M, Sands L. J Patient Saf. 2010;6;115-120.
This systematic review of bar code medication administration technology found that although bar coding did not unequivocally reduce medication errors, it helped identify medication errors that go unrecognized with standard safety techniques.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; December 9, 2008.
This announcement recalls a particular lot of injectable potassium chloride solution due to incorrect barcode labeling, which could result in medication errors.